Asymptotic properties of continuous solutions for systems of differentialfunctional equations with linear argument transformations

Автори

This study provides insights into the novel sufficient conditions of the existence of continuously differentiable and bounded on R+ solutions for linear and nonlinear differential-functional equations systems with linear argument transformations and their asymptotic properties.

Publication year: 
2008
Issue: 
3
УДК: 
517.9
С. 135–141, укр., Бібліогр.: 6 назв.
References: 

1. Kato T., McLeod J.B. The functional-differential equation y′(x)=ay(λx)+by(x) // Bull. Amer. Math. Soc. — 1971. — 77. — P. 891—937.
2. Самойленко А.М., Пелюх Г.П. Ограниченные на всей вещественной оси решения систем нелинейных дифференциально-функциональных уравнений и их свойства // Укр. мат. журн. — 1994. — 46, № 6. — С. 737—747.
3. Денисенко Н.Л. Про неперервно диференційовні на Rрозв’язки систем лінійних диференціально-функціональних рівнянь з лінійно перетвореним аргументом // Нелінійні коливання. — 2007. — 10, № 3. — С. 322—327.
4. Kwapisz M. On the existence and uniqueness of solutions of certain integral-differential equation // Ann. pol. math. — 1975. — 31, № 1. — P. 23—41.
5. Митропольский Ю.А., Самойленко А.М., Мартынюк Д.И. Системы эволюционных уравнений с периодическими и условно периодическими коэффициентами. — К.: Наук. думка, 1985. — 216 с.
6. Хейл Дж. Теория функционально-дифференциальных уравнений. — М.: Мир, 1984. — 412 с.

AttachmentSize
2008-3-17.pdf243.73 KB

Тематичні розділи журналу

,